Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 101, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2015, 6:42 PM MDT for Box Butte County, Sioux County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 6:42 PM MDT (00:42 UTC)
- Expired
- Jun 17, 2015, 7:15 PM MDT
- In force
- 33 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 155 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 0.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 428 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
789
WUUS55 KCYS 180042
SVRCYS
NEC013-165-180115-
/O.NEW.KCYS.SV.W.0101.150618T0042Z-150618T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
642 PM MDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 715 PM MDT
* AT 642 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTH OF MORRILL TO NEAR LAKE ALICE...
MOVING NORTHEAST AT 35 MPH.
HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KILPATRICK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE POTENTIALLY DEADLY STORMS. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4245 10368 4207 10304 4201 10361 4215 10404
TIME...MOT...LOC 0042Z 238DEG 31KT 4218 10388 4206 10356
HAIL...1.50IN
WIND...60MPH
$$
TJT2 follow-up statements
016
WWUS55 KCYS 180101
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
701 PM MDT WED JUN 17 2015
NEC013-165-180115-
/O.CON.KCYS.SV.W.0101.000000T0000Z-150618T0115Z/
SIOUX NE-BOX BUTTE NE-
701 PM MDT WED JUN 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHEASTERN SIOUX AND SOUTHWESTERN BOX BUTTE COUNTIES...
AT 700 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES SOUTH OF AGATE BED NATIONAL MONUMENT TO NEAR
KILPATRICK LAKE...MOVING NORTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KILPATRICK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE POTENTIALLY DEADLY STORMS. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4212 10394 4240 10359 4207 10304 4201 10361
TIME...MOT...LOC 0100Z 220DEG 31KT 4222 10373 4209 10338
HAIL...1.25IN
WIND...60MPH
$$
TJT092
WWUS55 KCYS 180111
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
711 PM MDT WED JUN 17 2015
NEC013-165-180120-
/O.EXP.KCYS.SV.W.0101.000000T0000Z-150618T0115Z/
SIOUX NE-BOX BUTTE NE-
711 PM MDT WED JUN 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SIOUX AND
SOUTHWESTERN BOX BUTTE COUNTIES WILL EXPIRE AT 715 PM MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4212 10394 4240 10359 4207 10304 4201 10361
TIME...MOT...LOC 0106Z 238DEG 31KT 4222 10373 4209 10338
$$
TJTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:25 PM MDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 17, 3:25 PM MDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 325 PM MDT WED JUN 17 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 154 PM MDT WED JUN 17 2015 A WARM...MOIST AND UNSTABLE AIR MASS IS IN PLACE ACROSS MUCH OF THE AREA EARLY THIS AFTN. THE POTENTIAL IS THERE FOR ANOTHER ACTIVE DAY IN THE SEVERE WEATHER REALM...AND THE LATEST VISIBLE SATELLITE LOOP ALREADY SHOWS LLVL CUMULUS INCREASING TO THE WEST AS OF 19Z. PRIMARY FORCING MECHANISM IN THE NEAR TERM WILL BE LLVL CONVERGENCE AND WEAK UPSLOPE IN THE VICINITY OF THE SOUTHERN/CENTRAL LARAMIE RANGE. HRRR GUIDANCE SUGGESTS MORE VIGOROUS DEVELOPMENT AFTER 20Z...HOWEVER EVEN THAT APPEARS RATHER ISOLATED WITH INHIBITION ASSOCIATED WITH A BROAD SURFACE HIGH TO THE EAST. WE CONSIDERED A FLASH FLOOD WATCH AS MANY AREAS SAW SIGNIFICANT RAINS YESTERDAY...BUT WITH LIMITED COVERAGE OF CONVECTION DID NOT THINK THIS WAS WARRANTED. ONCE THUNDERSTORMS ARE ABLE TO DEVELOP...ENVIRONMENT IS MORE THAN FAVORABLE FOR SUPERCELLS WITH SBCAPE APPROACHING 3000 J/KG AND WESTERLY 0-6 KM SHEAR VECTORS BETWEEN 35-45 KTS SUGGESTED BY SPC MESOANALYSIS. VERY STEEP MIDLEVEL LAPSE RATES BETWEEN 7.5 AND 8.5 DEG C/KM AND HAIL CAPES OF 500-1000 J/KG IN THE -10 TO -30 C LAYER WILL SUPPORT LARGE HAIL GROWTH WITH ROTATING UPDRAFTS. GOOD LLVL CURVATURE TO HODOGRAPHS...BUT STRAIGHT LINE ABOVE ABOUT 1 KM SUGGESTS POTENTIAL FOR SPLITTING SUPERCELLS FAVORING THE RIGHT MOVERS. CANNOT RULE OUT A TORNADO OR TWO WITH THE CYS VAD WIND PROFILE SHOWING TREMENDOUS VEERING IN THE LOWEST 1 OR 2 KM. HEAVY RAIN COULD ALSO BE AN ISSUE IF ANY STORMS HANG AROUND FOR TOO LONG. A MORE WIDESPREAD ROUND OF CONVECTION COULD OCCUR BY LATE TONIGHT OR EARLY THURSDAY ACROSS THE NORTH AS A MIDLEVEL SHORTWAVE AND ASSOCIATED SFC LOW SWINGS INTO THE NORTHERN PANHANDLE. A WARMING AND DRYING TREND WILL COMMENCE ON THU WITH THE NAM/GFS IN GOOD AGREEMENT WITH UPPER-LEVEL RIDGING. WHILE ISOLATED TO WIDELY SCATTERED CONVECTION IS FAIRLY LIKELY YET AGAIN...CAPPING WILL BE A BIT STRONGER AS H7 TEMPS CLIMB TO 12-15 DEG C. THE LATEST NAM SHOWS VERY ROBUST MOISTURE ADVECTING SOUTHWEST INTO OUR PLAINS ZONES WITH DEW POINTS IN THE MID 60S...CONTRIBUTING TO A STRONGLY UNSTABLE AIR MASS POSSIBLY EVEN MORE-SO THAN TODAY. BEST SHEAR WILL BE FROM EAST CENTRAL WY INTO THE NORTHERN PANHANDLE AS THE BELT OF STRONGER FLOW SHIFTS NORTH. DAY 2 SLGT RISK DOES NOT INCLUDE US ATTM...BUT THERE IS A MRGNL RISK FOR ALL AREAS EAST OF THE LARAMIE RANGE. ANY STORMS THAT DEVELOP WILL LIKELY BE SEVERE...ESPECIALLY NORTH. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 154 PM MDT WED JUN 17 2015 THURSDAY NIGHT-SATURDAY NIGHT: THE BULK OF THE CONVECTION IS PROGGED TO SHIFT EAST INTO THE NEBRASKA PANHANDLE ON THURSDAY EVENING. BEYOND THAT...THE MODELS ARE IN GOOD AGREEMENT IN SHOWING THE UPPER LEVEL RIDGE WILL CONTINUING TO BUILD OVER THE AREA FRIDAY INTO SATURDAY. AS A RESULT...WE WILL SEE THE CONVECTION BECOME MORE SUPPRESSED OVER THE AREA AS THE CAP BEGINS TO TAKE HOLD. THIS WILL ALLOW FOR HIGH TEMPERATURES TO CLIMB TO THE 80S IN MOST OF WYOMING AND 90S IN THE PANHANDLE. THE ONLY LIMITING FACTOR WILL BE THE LATENT HEAT EFFECTS OF COOLING DUE TO MOIST SOILS. THE MODELS ARE SHOWING A STRONG JET STREAK SURGING THROUGH NORTHERN WYOMING AND SOUTHERN MONTANA ON SATURDAY. THE SHORTWAVE ASSOCIATED WITH THIS JET STREAK MAY WEAKEN THE CAP ENOUGH TO SPARK SCATTERED THUNDERSTORMS EAST OF THE LARAMIE RANGE SATURDAY AFTERNOON/EVENING. SUNDAY-WEDNESDAY: AFTER THE SHORTWAVE PUSHES INTO THE NORTHERN PLAINS...THE WEAK UPPER LEVEL RIDGE IS PROGGED TO BUILD BACK OVER THE AREA ALONG WITH THE CAP. THIS WILL ONCE AGAIN ALLOW TEMPERATURES TO CLIMB AND KEEP THE CONVECTION CHANCES SUPPRESSED. LATENT HEAT EFFECTS MAY LINGER ON SUNDAY...BUT WE MAY SEE A STRONGER RESPONSE TO DIURNAL SWINGS AS THE TOP SOILS BEGIN TO DRY OUT MONDAY AND TUESDAY. NEXT CHANCE OF CONVECTION APPEARS TO BE ON WEDNESDAY AS THE UPPER LEVEL WAVE MOVES THROUGH THE CANADIAN PROVIDENCES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1138 AM MDT WED JUN 17 2015 THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST IS WHERE THE BEST CHANCE OF CONVECTION WILL BE THIS AFTERNOON. LATEST VISIBLE IMAGERY WAS SHOWING THE CUMULUS FORMING OVER THE LARAMIE RANGE AND NORTHEAST WYOMING. THESE AREAS APPEAR TO BE WHERE THE CAP IS THE WEAKEST AND MAY BE THE AREAS TO WATCH THIS AFTERNOON. IF STORMS DO GET GOING IN THESE REGIONS...THEY WILL MOST LIKELY TRACK SOUTHEAST. AS A RESULT...CYS TAF SITE MAY SEE THE BEST CHANCE OF CONVECTION THIS AFTERNOON. WE ARE ALSO GOING TO HAVE TO KEEP AN EYE ON THE CDR AND AIA TAF SITES. FOR NOW...WE ARE MOST CONFIDENT IN THE CYS TAF AND WILL MENTION IN THE TEMPO GROUP. LATEST WATER VAPOR LOOP WAS SHOWING A SHORTWAVE MOVING THROUGH MONTANA. THIS FEATURE MAY GET A COMPLEX OF THUNDERSTORMS GOING IN THAT REGION THIS AFTERNOON. IF THAT AREA DOES FLARE UP...SOME OF THAT CONVECTION MAY SLIP INTO THE NORTHERN NEBRASKA PANHANDLE OVERNIGHT WITH A POTENTIAL BOUNDARY PUSHING THROUGH THE NEBRASKA PANHANDLE AFTER 12Z WITH THE POTENTIAL FOR LOW CLOUDS AND FOG SHORTLY AFTER THE BOUNDARY PASSES THROUGH. && .FIRE WEATHER... ISSUED AT 154 PM MDT WED JUN 17 2015 A WARMING AND DRYING TREND CAN BE EXPECTED FOR THU-FRI. AFTERNOON RH VALUES WILL FALL TO 10-20 PERCENT IN AREAS WEST OF THE LARAMIE RANGE WITH HIGHS IN THE 80S TO NEAR 90 F. WIND GUSTS AROUND 30 MPH COULD RESULT IN ELEVATED FIRE WEATHER CONCERNS ACROSS CARBON COUNTY ON THU AND FRI...BUT RECENT MOISTURE AND GREENUP SUGGESTS A FAIRLY LOW PTNL FOR LARGE FIRE GROWTH. && .HYDROLOGY... ISSUED AT 154 PM MDT WED JUN 17 2015 LARAMIE RIVER SHOULD CONTINUE ITS SLOW DOWNWARD TREND DURING THE NEXT COUPLE OF DAYS DUE TO LIMITED RAINFALL IN THESE REGIONS. MEANWHILE...RECENT RAINFALL IN SCOTTSBLUFF...TORRINGTON AND SURROUNDING AREAS LAST NIGHT COMBINED WITH UPSTREAM RELEASES WILL YIELD TO CONTINUED FLOODING AT MITCHELL FOR THE NEXT COUPLE OF DAYS. THIS WILL ALSO ALLOW FOR SOME RISES TO OCCUR AT MINATARE AND BRIDGEPORT...BUT AT THIS JUNCTURE IT APPEARS THAT THE RIVER IS EXPECTED TO STAY BELOW FLOOD STAGE AT THESE LOCATIONS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...REC LONG TERM...CLH AVIATION...REC FIRE WEATHER...CLH HYDROLOGY...REC
Hazardous weather outlook, Jun 17, 1:47 PM MDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 147 PM MDT WED JUN 17 2015 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 182000- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 147 PM MDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTH CENTRAL AND SOUTHEAST WYOMING THIS AFTERNOON...AND MOVE EASTWARD INTO THE WESTERN NEBRASKA PANHANDLE THIS EVENING. SOME OF THESE STORMS WILL LIKELY BE SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. IN ADDITION...LOCALLY VERY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH SATURDAY. A FEW MAY BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND EAST OF THE LARAMIE RANGE THIS AFTERNOON AND EVENING. WYZ104-105-109>115-182000- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 147 PM MDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE EAST ACROSS SOUTH CENTRAL WYOMING THIS AFTERNOON. A FEW STRONGER STORMS ARE POSSIBLE...WITH SMALL HAIL AND GUSTY WINDS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HAMMER
In the hours before
Special weather statement, Jun 17, 6:19 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 619 PM MDT WED JUN 17 2015 NEZ096-WYZ108-180100- SOUTH SIOUX NE-GOSHEN COUNTY WY- 619 PM MDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX AND EAST CENTRAL GOSHEN COUNTIES UNTIL 700 PM MDT... AT 619 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LINGLE...OR NEAR TORRINGTON...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TORRINGTON AND LINGLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4194 10423 4206 10442 4236 10413 4219 10390 TIME...MOT...LOC 0019Z 205DEG 25KT 4206 10431 TJT
Local storm report, Jun 17, 6:22 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
622 PM MDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL SCOTTSBLUFF 41.87N 103.66W
06/17/2015 M1.75 INCH SCOTTS BLUFF NE PUBLIC
&&
JGLocal storm report, Jun 17, 6:25 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
625 PM MDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL YODER 41.92N 104.29W
06/17/2015 E2.50 INCH GOSHEN WY EMERGENCY MNGR
&&
JGLocal storm report, Jun 17, 6:26 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
626 PM MDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 7 N MITCHELL 42.04N 103.81W
06/17/2015 M1.50 INCH SIOUX NE LAW ENFORCEMENT
&&
JGLocal storm report, Jun 17, 6:33 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
633 PM MDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 7 N MITCHELL 42.04N 103.81W
06/17/2015 E1.75 INCH SIOUX NE BROADCAST MEDIA
REPORTED ON HIGHWAY 29.
&&
JGSpecial weather statement, Jun 17, 6:40 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 640 PM MDT WED JUN 17 2015 WYZ116>118-180115- SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY- CENTRAL LARAMIE COUNTY WY- 640 PM MDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LARAMIE AND SOUTHEASTERN ALBANY COUNTIES UNTIL 715 PM MDT... AT 640 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HORSE CREEK...OR 15 MILES EAST OF LARAMIE...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HORSE CREEK AND FEDERAL. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4133 10538 4143 10535 4145 10491 4119 10498 TIME...MOT...LOC 0040Z 273DEG 24KT 4138 10529 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 6:05 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 40 min |
| Jun 17, 7:38 PM MDT | Special Weather Statement | CYS | Dawes | 37 min |
| Jun 17, 7:44 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 31 min |
| Jun 17, 7:54 PM MDT | Special Weather Statement | CYS | Sioux | 51 min |
| Jun 17, 8:04 PM MDT | Special Weather Statement | CYS | Dawes | 26 min |
| Jun 17, 8:16 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 29 min |
| Jun 17, 8:23 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 22 min |
| Jun 17, 8:34 PM MDT | Special Weather Statement | CYS | Sioux | 41 min |
| Jun 18, 12:15 AM MDT | Severe Thunderstorm Warning | CYS | Dawes | 45 min |
| Jun 18, 12:42 AM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.